MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Codes Dull, Blunt (2407); Difficult to Advance (2920); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "an attempt is made to insert a mac high-flow catheter, but it did not penetrate the skin and bends due to the flexible, non-rigid material, despite dilation." good faith efforts were made to obtain additional information regarding the reported device issue and to assess whether any patient harm, injury, or adverse health consequences occurred.A total of three documented attempts were made to contact the customer; however, no response or additional information was received.As a result, further evaluation of device performance and patient impact could not be completed based on the information available.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24958424
Report Number9680794-2026-00309
Device Sequence Number10084770
Product Code OFC
UDI-Device Identifier10801902207095
UDI-Public(01)10801902207095(11)251021(17)300930(10)14F25K0164(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-11142
Device Lot Number14F25K0164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown